# SDR ASOA20121117108R

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 27,006 hours, 21,243 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 831
- Condition: Faulty
- Location: Brake System
- Part time: 19,821 hours, 16,788 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN CREW REPORTED INBD BRAKE INOPERATIVE MESSAGE ON EICAS AND COULD FEEL BRAKE NOT WORKING.  MX PERFORMED OPS CHECK OF INBD BRAKE WITH NO FAULTS FOUND.  MX R & R THE BRAKE CONTROL UNIT WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
